| Model Number |
03R89-23 |
| Medical Device Problem Code |
Computer Software Problem (1112)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The customer observed ntpro bnp > linearity results reported on aliniq ams software for one patient.Configuration rule written by abbott should have held result since > linearity and reported out subsequent diluted result.The following data was provided: initial result = bnp >4130 result after dilution = 5580.1 no impact to patient management.
Additional Manufacturer Narrative
Technical investigations performed by the abbott specialist revealed that there is a standard aliniq ams rule (t_dilution_on_result) in place that blocks the result for the test and asks for an automatic dilution.However, there is another rule (q_pico_nt), written by the abbott specialist, that should trigger on a numeric result for the test nt and: 1.Set the primary result to the same existing value or the value received from the analyzer (no change on the current result); 2.Set the secondary result (a field in aliniq ams that should hold the interpretation value i.E., reactive, non-reactive) to a value in another unit (convert the current result and set it in the secondary result field).Investigations confirmed that there was a mistake in the rule q_pico_nt which leaded to the following behavior: the rule was always triggered and step 2 of the rule was always executed; the flag ¿block test¿ (set in t_dilution_on_result rule) was overwritten when the nt test result was set by the rule q_pico_nt; the first nt result received from the instrument was automatically validated in aliniq ams (according with the validation method agreed with the customer) and then sent to lis instead of waiting the result from rerun.This scenario was addressed through a correction of the aliniq ams rule: the function setresults was put under the preceding if block, which was not the case in the beginning.All the laboratory data was reviewed from 12/feb/2020 as a part of the investigation: 18 samples were impacted by the issue.No impact to patient management was reported.Device history record review revealed that there were no nonconformances or potential nonconformances related to the issue described in the current complaint.A review of the labeling addresses the customer¿s issue.Trending review did not identify any trends.Based on the investigation, no deficiency was identified.